Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What is the cause for dark urine and tiredness?

Jun 2015
User rating for this question
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
I have a response of "Full Field" on my previous RBC test. My current numbers are 3-5. These tests were 5 months apart. Is this a concern?
Posted Tue, 17 Dec 2013 in Medicines and Side Effects
Answered by Dr. Polash Sannigrahi 52 minutes later
Brief Answer: Kindly provide few details & attach test reports Detailed Answer: Hello, Thanks for your query. In absence of any clinical symptoms, presence of 3-5 RBC is not considered of any significant value. So, kindly let us know about the following: 1. What symptoms are you having at present? 2. Since how many days you are experiencing them? 3. Any significant past history of systemic illness like Diabetes, Hypertension, etc.? 4. History of intake of certain medications? 5. Any history of smoking or alcohol consumption? 6. Any recent history of Stress, improper nutrition or inadequate sleep? A knowledge of the above mentioned facts will be helpful in understanding your concern better & formulate an appropriate management plan. If possible, attach the reports of your RBC test (both previous & present investigations) Hoping to hear from you soon. Wishing you a good health. Take care.
Above answer was peer-reviewed by
Follow-up: What is the cause for dark urine and tiredness? 22 hours later
Symptoms: Dark urine Tired Concern: Previous doc(now retired) had a concern of bladder cancer. Had an X-ray showing kidney stone. Passed the rather large (size of a red kidney bean) stone in August. Do not smoke Do not drink Am overweight... 5'5" 250# Stress is mild to somewhat high Nutrition is fairly good fried foods, vegetables and meat is majority of diet. Medicines currently taking... Zyrtec, guaiffenisin, fluoxetine, ibuprofen as necessary for muscle pain. Currently have tennis elbow. Trig and chol high - will try to get recent bloodwork scanned and sent. My main concern of course is the potential for bladder cancer. Thank you for your time. XXXXX
Answered by Dr. Polash Sannigrahi 3 days later
Brief Answer: Kindly view the details Detailed Answer: Hello XXXXX, Thanks for your follow up query. The dark urine as mentioned in your post can be attributed to the persisting stones causing trauma to the Urinary tract. Ultrasound scan of abdomen & pelvis as well as X ray KUB (Kidney, Ureter and Bladder) will be helpful in detecting the same. The tiredness is due to either anemia or dietary deficiencies of certain nutrients like Iron, Calcium, Vitamin D, Vitamin B 12, Folic acid, etc. which help in blood formation & nerve conduction. If you are concerned regarding the presence of bladder cancer, it can be confirmed by proper clinical examination, Cystoscopy & presence of malignant cells in the urine or bladder washings. So, kindly consult an Urologist for the same. There is no need to worry, you will be fine. Till then, maintain adequate hydration & proper nutrition status, exercise regularly and avoid stress. And try to attach the reports of your blood investigations to help us in making a better diagnosis. Wishing you a Good Health. Please let me know if I need to clarify further. Take care.
Above answer was peer-reviewed by
Follow-up: What is the cause for dark urine and tiredness? 37 minutes later
Thank you. I cannot afford those tests, but will watch all you suggested. Thank you.
Answered by Dr. Polash Sannigrahi 2 days later
Brief Answer: Thanks for your appreciation Detailed Answer: Hello XXXXX, Thanks for your appreciation. Wishing you a Healthy Life. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor